# SDR GTIA050244

- Difficulty date: August 27, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG, AFT DOOR JAMB IS CRACKED AT CORNER T-CAP.  STOPPED DRILLED CRACK AT AFT DOOR JAMB.  FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED DOUBLER.  (M)
